# SDR CA990311035

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 066030620008
- Condition: Failed
- Location: Altimeter
- Part time: 124 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT THE LEFT ALTIMETER APPEARED TO BE APPROX 60 FEET OFF AT GROUND LEVEL.  TESTS CONFIRMED CALIBRATION ERROR.  UNIT REPLACED.
